Alert archive / Maryland / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 54, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 3, 2010, 5:34 PM EDT for 4 counties in Maryland. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2010, 5:34 PM EDT (21:34 UTC)
- Expired
- Jun 3, 2010, 6:30 PM EDT
- In force
- 56 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 64 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:15 PM EDT | TSTM WND DMG | Stevensville, MD | TREES DOWN IN STEVENSVILLE. |
| Jun 3, 6:40 PM EDT | TSTM WND DMG | Easton, MD | WIRES DOWN AND POWER OUTAGES IN EASTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:32 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 889 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
407
WUUS51 KPHI 032134
SVRPHI
MDC011-029-035-041-032230-
/O.NEW.KPHI.SV.W.0054.100603T2134Z-100603T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
534 PM EDT THU JUN 3 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAROLINE COUNTY IN EASTERN MARYLAND...
TALBOT COUNTY IN EASTERN MARYLAND...
THIS INCLUDES THE CITY OF EASTON...
SOUTHERN KENT COUNTY IN NORTHEAST MARYLAND...
QUEEN ANNE'S COUNTY IN NORTHEAST MARYLAND...
THIS INCLUDES THE CITY OF CENTERVILLE...
* UNTIL 630 PM EDT
* AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM AROUND BALTIMORE TO NEAR LA PLATA...AND MOVING EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CHESTER...STEVENSVILLE AND ROCK HALL AROUND 610 PM EDT...
TILGHMAN ISLAND AROUND 615 PM EDT...
LANGFORD...TALBOT...OVERTON AND GRASONVILLE AROUND 620 PM EDT...
OLD TOWN AND ST. MICHAELS AROUND 625 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES GREATEST KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR NORTHEASTERN MARYLAND.
&&
LAT...LON 3856 7605 3873 7625 3866 7635 3877 7640
3875 7635 3887 7625 3882 7621 3883 7620
3894 7624 3885 7639 3904 7631 3899 7624
3900 7618 3915 7628 3927 7622 3926 7578
3866 7572 3869 7590
TIME...MOT...LOC 2133Z 275DEG 25KT 3919 7656 3891 7665
3849 7678
$$
IOVINO1 follow-up statement
806
WWUS51 KPHI 032156
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
556 PM EDT THU JUN 3 2010
MDC011-029-035-041-032230-
/O.CON.KPHI.SV.W.0054.000000T0000Z-100603T2230Z/
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
556 PM EDT THU JUN 3 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR TALBOT...QUEEN ANNE'S...SOUTHERN KENT AND CAROLINE COUNTIES...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE MOVING EAST ACROSS
CHESAPEAKE BAY AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
STEVENSVILLE SOUTH AND STEVENSVILLE BY 605 PM EDT...
CHESTER AND ROCK HALL BY 610 PM EDT...
TILGHMAN ISLAND AND TALBOT BY 615 PM EDT...
LANGFORD...TALBOT AND GRASONVILLE BY 620 PM EDT...
CHESTERTOWN BY 625 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR NORTHEASTERN MARYLAND.
&&
LAT...LON 3856 7605 3873 7625 3866 7635 3877 7640
3875 7635 3887 7625 3882 7621 3883 7620
3894 7624 3885 7639 3904 7631 3899 7624
3900 7618 3915 7628 3927 7622 3926 7578
3866 7572 3869 7590
TIME...MOT...LOC 2154Z 275DEG 25KT 3918 7637 3890 7646
3848 7660
$$
IOVINOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:37 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 3, 3:37 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 337 PM EDT THU JUN 3 2010 .SYNOPSIS... A LOW PRESSURE SYSTEM OFF TO OUR NORTH WILL DRAG A COLD FRONT THROUGH THE REGION THIS EVENING. THIS FRONT WILL WEAKEN SOME AND LINGER NEAR OUR AREA THROUGH FRIDAY. BY SATURDAY, LOW PRESSURE IS FORECAST TO TRACK EAST FROM THE GREAT LAKES AND SEND ANOTHER COLD FRONT THROUGH OUR REGION FOR SATURDAY NIGHT. YET ANOTHER SYSTEM IS EXPECTED ON SUNDAY WITH HIGH PRESSURE RETURNING FOR THE START OF THE NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH 9PM. A WEAKENING COLD FRONT IS STARTING TO MAKE ITS WAY INTO THE REGION THIS AFTERNOON. MEANWHILE, THE PRE-FRONTAL TROUGH REMAINS ACROSS THE MIDDLE OF THE REGION. THE GREATEST INSTABILITY IS ACROSS THE DELMARVA AND INTO OUR SOUTHERN NEW JERSEY ZONES THIS AFTERNOON WHILE THE BEST MID LEVEL WINDS ARE OFF TO THE NORTH. LOOKS LIKE A MULTI-CELL TYPE OF EVENT WITH SOME LINE SEGMENT OR BOW FORMATIONS. ANY CONVECTION SHOULD DISSIPATE AS THE SUN STARTS TO SET AND WE LOSE OUR INSTABILITY. OTHERWISE, TEMPERATURES WILL DROP OFF A LITTLE BIT AND SHOULD COOL DOWN INTO THE MID TO UPPER 60S, CLOSER TO 70 IN THE PHILLY METRO AREA AND ACROSS PARTS OF THE DELMARVA. SKIES SHOULD ALSO START TO CLEAR A LITTLE BIT BEHIND THE BOUNDARY ALTHOUGH THERE WILL STILL BE PLENTY OF CLOUDS AROUND TONIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... ANOTHER SCORCHER, AND HUMID AS WELL, IS ON TAP FOR FRIDAY AND SATURDAY AS WE REMAIN UNDER A ZONAL FLOW ALOFT. WITH A LINGERING FRONTAL BOUNDARY NEAR THE AREA AND SUFFICIENT MOISTURE, SLIGHT CHANCE TO CHANCE POPS WERE MAINTAINED FROM FRIDAY AFTERNOON THROUGH SATURDAY. A BOUNDARY WILL CROSS THE REGION ON SATURDAY WHICH MAY SET OFF A BIT MORE CONVECTION. SPC HAS ALREADY PLACED US UNDER A SLIGHT RISK FOR SEVERE STORMS FOR SATUDAY. A STRONGER COLD FRONT IS THEN EXPECTED TO TRACK THROUGH OUR REGION DURING SUNDAY, BRINGING COOLER AND SOMEWHAT DRIER AIR WITH IT. TEMPERATURES SHOULD BE CLOSER TO SEASONAL LEVELS ON SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ERLY IN THE PD, A CDFNT WILL BE WORKING ITS WAY OFF THE COAST AND RAIN WILL LINGER. HOWEVER, AS THE FRONT DEPARTS, HIGH PRESSURE WILL BUILD IN FROM THE W. SFC HIGH PRESSURE WILL REMAIN OVER THE AREA THROUGH TUESDAY, BRINGING DRY WX. HOWEVER, WITH AN H5 TROF, TEMPS AROUND NORMAL. HGTS THEN RISE AROUND MIDWEEK AS LOW PRESSURE ORGANIZES OVER THE CNTRL CONUS. THE LOW THEN MOVES INTO ERN CANADA AND ITS ASSOCD CDFNT WILL MOVE THROUGH THE REGION WEDNESDAY NIGHT INTO THURSDAY BRINGING ANOTHER ROUND OF SHOWERS AND POSSIBLY TSTMS. OVERALL, DID NOT MAKE MANY CHANGES TO THE CURRENT FCST, EXCEPT TO ADJUST SOME POPS BASED ON LATEST MDL TIMING. BEYOND THURSDAY, LATEST MDL GUIDANCE IS FCSTING A SIGNIFICANT WARM UP UNDERNEATH AN EAST COAST RIDGE, BUT ITS WAY TO EARLY TO TELL IF THIS WILL MATERIALIZE AS CURRENTLY ADVERTISED. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. STARTING TO SEE CUMULUS DEVELOPING ALONG THE SURFACE TROUGH THAT CROSSED THE REGION THIS MORNING. THIS TROUGH APPEARS TO BE SLIGHTLY AHEAD OF THE LEE SIDE TROUGH AND THE DEW POINT POOLING AHEAD OF IT. USED THE SURFACE TROUGH TO BASE THE POSITION OF THE CONVECTION THIS AFTERNOON INTO EVENING. WITH THIS IN MIND...INCLUDED TSRA FOR THE TERMINALS CLOSEST TO THE TROUGH...AND LEFT CB REMARKS FURTHER AWAY. WOULD EXPECT THE CONVECTION TO MOVE EAST IN THE FLOW THIS EVENING...AND WILL ADD TSRA TO KACY AS NEEDED. AFTER THE TROUGH EXITS...THE CONVECTIVE CHANCES DIMINISH. DEPENDING ON WHERE THE RAIN FALLS...PATCHY MVFR/IFR FOG WILL DEVELOP. KEPT IT OUT OF KILG... KPHL/KPNE...BUT THIS MAY NEED TO BE ADDED IF THUNDERSTORMS IMPACT THESE TERMINALS. BEST CHANCE OF THIS WILL OCCUR BETWEEN 0800 UTC AND 1300 UTC. DRIER AIR WITH WEAK HIGH PRESSURE WILL TRY TO WORK INTO THE AREA FRIDAY. THE SURFACE FRONT WILL EITHER STALL OR WASH OUT ACROSS THE CENTER OF THE AREA. THIS COULD ACT AS A FOCUS FOR CONVECTION...BUT MODEL SOUNDINGS SHOW A SUBSIDENCE INVERSION WHICH SHOULD CAP POTENTIAL IN THE AFTERNOON. OUTLOOK... COULD BE A PERIOD OF MVFR CONDITIONS ACROSS NORTHERN SECTIONS FRIDAY NIGHT AS A WARM FRONT MOVES INTO NEW ENGLAND. ANOTHER COLD FRONT LOOKS TO APPROACH THE TERMINALS LATE SATURDAY AFTERNOON AND SATURDAY EVENING. TIMING ON THIS APPEARS TO BE PROBLEMATIC...AS MODELS ARE HANDLING THE SHORT WAVE DRIVING THE FRONT DIFFERENTLY. RIGHT NOW... CONVECTION APPEARS POSSIBLE SATURDAY AFTERNOON AND EVENING...BUT THIS COULD LAST INTO SATURDAY NIGHT. IF THE FRONT EXITS SUNDAY...VFR CONDITIONS ARE EXPECTED LATER SUNDAY INTO MONDAY. && .MARINE... WINDS ACROSS THE NORTHERN OCEAN WATERS ARE NEAR SMALL CRAFT IN GUSTS THIS AFTERNOON AS THE GRADIENT AHEAD OF THE COLD FRONT TIGHTENS. BASED ON THE SLOWNESS OF THE EROSION OF THE MARINE LAYER THAT FAR AWAY FROM LAND...NOT SURE ENOUGH MIXING WILL OCCUR TO ALLOW SMALL CRAFT WINDS TO MATERIALIZE. ADDITIONALLY...THE FETCH IS GETTING BETTER FOR HIGHER SEAS ACROSS THE NORTHERN OCEAN WATERS AS WELL. FOR NOW...WILL HOLD OFF ON THE SMALL CRAFT ADVISORY FOR TONIGHT PENDING COLLABORATION. AS THE FRONT APPROACHES...THE SUPPORT FOR THE FRONT IN THE MID LEVELS SHEARS OUT TO THE NORTHEAST. THIS WILL RESULT IN A SLOWING OF THE FRONTAL APPROACH...AND CAUSE THE SURFACE GRADIENT TO SLACKEN. THIS SHOULD ALLOW WIND GUSTS TO DROP BELOW 20 KNOTS AFTER 0600 UTC FRIDAY. THE GRADIENT DROPS FURTHER FRIDAY...AS THE FRONT EITHER STALLS OR WASHES OUT. IN ANY EVENT...THE WEST TO NORTHWEST GRADIENT IN THE MORNING SHOULD BECOME SOUTH TO SOUTHWEST IN THE AFTERNOON. WINDS SHOULD REMAIN BELOW 15 KNOTS...WITH THE HIGHEST WINDS NEAR SEA BREEZE CIRCULATIONS. THE STATIONARY FRONT LIFTS BACK NORTH AS A WARM FRONT FRIDAY NIGHT. THE DEPTH OF THE MIXED LAYER OVER THE OCEAN DECREASES IN THE WARM AIR ADVECTION...AND THIS SHOULD KEEP WINDS BELOW 20 KNOTS. THE NORTHERN OCEAN WATERS COULD SEE SEAS GET TO 4 FEET AS THE FETCH GETS BETTER. ANOTHER COLD FRONT APPROACHES SATURDAY AFTERNOON AND EVENING. THE GRADIENT TIGHTENS...BUT AGAIN THE STRENGTH OF THE WINDS OVER THE OCEAN WATERS WILL BE DICTATED BY THE DEPTH OF THE MIXED LAYER. MODEL SOUNDINGS SUGGEST IT MAY BE DEEP ENOUGH FOR SOUTHWEST WIND GUSTS TO REACH SMALL CRAFT LEVELS. HOWEVER...THE 1200 UTC NAM/GFS HANDLE THE TIMING DIFFERENTLY...AND THIS WOULD HAVE AN IMPACT ON WIND SPEEDS AS WELL. FOR NOW...WILL KEEP WINDS JUST BELOW SMALL CRAFT LEVELS SATURDAY AFTERNOON AND SATURDAY NIGHT. AFTER THE FRONT PASSES SUNDAY...WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT LIMITS SUNDAY NIGHT AND MONDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KLINE/MEOLA NEAR TERM...KLINE/MEOLA SHORT TERM...KLINE/MEOLA LONG TERM...NIERENBERG AVIATION...HAYES MARINE...HAYES
Hazardous weather outlook, Jun 3, 4:55 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 455 PM EDT THU JUN 3 2010 NJZ001-007>010-012-015-PAZ054-055-060>062-069-042100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-BUCKS- 455 PM EDT THU JUN 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS ARE POSSIBLE THIS EVENING...BUT SEVERE WEATHER IS NO LONGER ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE STORM PREDICTION CENTER HAS PLACED OUR AREA IN A SLIGHT RISK FOR SEVERE WEATHER SATURDAY INTO SATURDAY NIGHT. STRONG THUNDERSTORMS COULD BE ACCOMPANIED BY DAMAGING WINDS AND/OR HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-PAZ067-068-070- 071-042100- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-DELAWARE-PHILADELPHIA- 455 PM EDT THU JUN 3 2010 ...SEVERE THUNDERSTORM WATCH 251 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE STORM PREDICTION CENTER HAS PLACED OUR AREA IN A SLIGHT RISK FOR SEVERE WEATHER SATURDAY INTO SATURDAY NIGHT. STRONG THUNDERSTORMS COULD BE ACCOMPANIED BY DAMAGING WINDS AND/OR HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-042100- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 455 PM EDT THU JUN 3 2010 ...SEVERE THUNDERSTORM WATCH 251 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE STORM PREDICTION CENTER HAS PLACED OUR AREA IN A SLIGHT RISK FOR SEVERE WEATHER SATURDAY INTO SATURDAY NIGHT. STRONG THUNDERSTORMS COULD BE ACCOMPANIED BY DAMAGING WINDS AND/OR HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-042100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 455 PM EDT THU JUN 3 2010 ...SEVERE THUNDERSTORM WATCH 251 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE STORM PREDICTION CENTER HAS PLACED OUR AREA IN A SLIGHT RISK FOR SEVERE WEATHER SATURDAY INTO SATURDAY NIGHT. STRONG THUNDERSTORMS COULD BE ACCOMPANIED BY DAMAGING WINDS AND/OR HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 3, 2:10 PM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
210 PM EDT THU JUN 3 2010
NJZ013-014-019-020-026-027-031900-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
210 PM EDT THU JUN 3 2010
...SHOWERS AND THUNDERSTORMS DEVELOPING...
BETWEEN NOW AND 300 PM...SHOWERS AND THUNDERSTORMS WILL BEGIN TO
DEVELOP IN THE COUNTIES OF MONMOUTH...BURLINGTON AND OCEAN.
AS THE AFTERNOON PROGRESSES...THE SHOWERS AND THUNDERSTORMS WILL
BECOME MORE NUMEROUS AND THEY WILL PRODUCE HEAVY RAIN ALONG WITH
DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 3977 7408 3951 7427 3965 7421 3957 7433
3951 7428 3950 7432 3962 7466 3978 7481
3978 7490 3999 7507 4017 7469 4013 7460
4018 7460 4046 7413 4041 7403 4025 7406
4027 7397 4026 7397 4025 7397
IOVINOSpecial weather statement, Jun 3, 2:58 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
258 PM EDT THU JUN 3 2010
MDZ015-019-020-032000-
CAROLINE MD-QUEEN ANNE'S MD-TALBOT MD-
258 PM EDT THU JUN 3 2010
...DEVELOPING SHOWERS AND THUNDERSTORMS MOVING ACROSS THE BAY...
BETWEEN NOW AND 400 PM, DEVELOPING SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO MOVE ACROSS THE BAY AND INTO PARTS OF QUEEN ANNE'S
COUNTY AND TALBOT COUNTY.
AS THE AFTERNOON PROGRESSES...THE SHOWERS AND THUNDERSTORMS MAY
BECOME MORE NUMEROUS AND THEY COULD PRODUCE HEAVY RAIN ALONG WITH
DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 3857 7605 3873 7624 3872 7632 3866 7634
3877 7640 3875 7635 3887 7625 3882 7621
3883 7620 3895 7624 3884 7638 3885 7639
3903 7632 3904 7631 3896 7624 3924 7601
3925 7577 3865 7571 3869 7591
IOVINOSpecial weather statement, Jun 3, 4:31 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
431 PM EDT THU JUN 3 2010
MDZ008-012-015-019-020-032130-
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
431 PM EDT THU JUN 3 2010
...STRONG THUNDERSTORMS APPROACHING FROM THE WEST...
STRONG THUNDERSTORMS APPROACHING FROM THE WEST SHOULD MOVE ACROSS
CHESAPEAKE BAY AND BEGIN MOVING INTO THE UPPER EASTERN SHORE
COUNTIES BETWEEN 530 AND 600 PM.
THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HEAVY
RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.
IF YOU ARE OUTDOORS, KEEP AN EYE TO THE SKY THIS EVENING AND SEEK
SHELTER IMMEDIATELY IF THREATENING WEATHER APPROACHES.
LAT...LON 3856 7605 3866 7635 3876 7640 3887 7626
3882 7621 3882 7620 3883 7620 3894 7624
3884 7636 3885 7639 3904 7631 3895 7625
3900 7617 3915 7628 3927 7622 3944 7599
3972 7623 3973 7580 3865 7571 3869 7590
IOVINOSpecial weather statement, Jun 3, 5:23 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
523 PM EDT THU JUN 3 2010
DEZ002-003-MDZ012-015-019-020-032215-
CAROLINE MD-INLAND SUSSEX DE-KENT MD-KENT DE-QUEEN ANNE'S MD-
TALBOT MD-
523 PM EDT THU JUN 3 2010
...STRONG THUNDERSTORMS APPROACHING FROM THE WEST...
AT 520 PM...STRONG THUNDERSTORMS WERE MOVING THROUGH THE BALTIMORE
AND WASHINGTON AREA. THE STORMS SHOULD PASS ACROSS CHESAPEAKE BAY
AND BEGIN MOVING INTO THE UPPER EASTERN SHORE COUNTIES BETWEEN 530
AND 600 PM. THE THUNDERSTORMS WILL MOVE ACROSS THE COUNTIES OF
KENT...QUEEN ANNE'S...TALBOT AND CAROLINE BETWEEN ABOUT 600 AND 645
PM BEFORE AFFECTING CENTRAL AND SOUTHERN DELAWARE FROM AROUND 645
UNTIL 800 PM.
THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HEAVY
RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.
IF YOU ARE OUTDOORS, KEEP AN EYE TO THE SKY THIS EVENING AND SEEK
SHELTER IMMEDIATELY IF THREATENING WEATHER APPROACHES.
LAT...LON 3846 7570 3869 7583 3857 7605 3876 7623
3868 7635 3887 7625 3882 7621 3883 7620
3894 7624 3884 7637 3886 7638 3904 7631
3900 7618 3916 7628 3934 7617 3932 7544
3878 7514 3845 7511
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 2:58 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 62 min |
| Jun 3, 4:31 PM EDT | Special Weather Statement | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 59 min |
| Jun 3, 5:23 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 52 min |
| Jun 3, 6:17 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 88 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.